Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


low cd 4 whit haart
Jun 4, 2010

i am 35 y o , i am taking sustiva +abacavir+lamivudine from 2 years cd 4 grow up max 370 then low under 300 then 320 ,then 270, there s not a big grow up, whit haart no viralod, doctor want change efavirerenz whit reyataz...to see if cd 4 grow up better. i begin terapy whit 250, no illness, what do you advice...what can i do

Response from Dr. McGowan

Thanks for your post.

The medication is working to suppress the HIV, which is its main function. The increase of the CD4 count has less to do with the medicine and more to do with your body. Be sure that you are eating well and get your vitamins. Be sure that your doctor has looked for any infections or conditions that could cause inflammation in your body that might be keeping your CD4 from increasing. Changing meds may or may not help. Protease inhibitors (of which Reyataz is an example) have shown better CD4 increases than other combinations, but this has not been linked with better health. Since you have not been sick the switch may not add anything. You should discuss your concerns with your doctor and decide together what would be best.

Joe



Previous
meds and my dog
Next
Pro's and Cons

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement